Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 82, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jul 14, 2019, 12:56 AM CDT for Jasper County, Smith County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2019, 12:56 AM CDT (05:56 UTC)
- Expired
- Jul 14, 2019, 1:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
443
WFUS54 KJAN 140556
TORJAN
MSC061-129-140645-
/O.NEW.KJAN.TO.W.0082.190714T0556Z-190714T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1256 AM CDT Sun Jul 14 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Jasper County in east central Mississippi...
Eastern Smith County in central Mississippi...
* Until 145 AM CDT.
* At 1256 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Taylorsville, or 7 miles southwest of
Stringer, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bay Springs around 115 AM CDT.
Pineville around 135 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Sylvarena, Montrose and Louin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3180 8932 3179 8944 3214 8945 3214 8922
TIME...MOT...LOC 0556Z 184DEG 30KT 3182 8938
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF4 follow-up statements
169
WWUS54 KJAN 140608
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
108 AM CDT Sun Jul 14 2019
MSC061-129-140645-
/O.CON.KJAN.TO.W.0082.000000T0000Z-190714T0645Z/
Jasper MS-Smith MS-
108 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR WEST
CENTRAL JASPER AND NORTHEASTERN SMITH COUNTIES...
At 108 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Taylorsville, or 7 miles northwest of Stringer,
moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville around 135 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Sylvarena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3188 8934 3189 8944 3214 8945 3214 8925
TIME...MOT...LOC 0608Z 183DEG 29KT 3191 8938
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF228
WWUS54 KJAN 140620
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
120 AM CDT Sun Jul 14 2019
MSC061-140628-
/O.CAN.KJAN.TO.W.0082.000000T0000Z-190714T0645Z/
Jasper MS-
120 AM CDT Sun Jul 14 2019
...THE TORNADO WARNING FOR WEST CENTRAL JASPER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3196 8935 3197 8944 3214 8945 3214 8932
3201 8932
TIME...MOT...LOC 0618Z 182DEG 27KT 3200 8938
$$
MSC129-140645-
/O.CON.KJAN.TO.W.0082.000000T0000Z-190714T0645Z/
Smith MS-
120 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHEASTERN SMITH COUNTY...
At 118 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sylvarena, or 11 miles northwest of Stringer,
moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville around 140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3196 8935 3197 8944 3214 8945 3214 8932
3201 8932
TIME...MOT...LOC 0618Z 182DEG 27KT 3200 8938
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF857
WWUS54 KJAN 140633
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
133 AM CDT Sun Jul 14 2019
MSC129-140645-
/O.CON.KJAN.TO.W.0082.000000T0000Z-190714T0645Z/
Smith MS-
133 AM CDT Sun Jul 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHEASTERN SMITH COUNTY...
At 133 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pineville, or 16 miles northwest of Stringer, moving
north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville around 140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3214 8944 3214 8933 3205 8934 3206 8943
TIME...MOT...LOC 0633Z 181DEG 22KT 3209 8939
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF845
WWUS54 KJAN 140641
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
141 AM CDT Sun Jul 14 2019
MSC129-140651-
/O.EXP.KJAN.TO.W.0082.000000T0000Z-190714T0645Z/
Smith MS-
141 AM CDT Sun Jul 14 2019
...THE TORNADO WARNING FOR NORTHEASTERN SMITH COUNTY WILL EXPIRE AT
145 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3214 8944 3214 8933 3205 8934 3206 8943
TIME...MOT...LOC 0641Z 184DEG 30KT 3215 8938
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 14, 12:35 AM CDT, 21 minutes earlier.
Area forecast discussion, Jul 14, 12:35 AM CDT, 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1235 AM CDT Sun Jul 14 2019
.UPDATE...
Updated for 06Z aviation discussion
&&
.AVIATION...
06Z TAF discussion:
Broad areas of SHRA continue to spread across the region in
association with Tropical Storm Barry. MVFR (to as low as IFR)
ceilings exist across much of the area, and this will continue to
be the case through the TAF period as Barry slowly lifts northward
across LA. Periods of +RA within rain bands associated with Barry
may bring temporary visibility reductions as well. SE/E winds will
be gusty at times, particularly across the ArkLaMiss Delta and
closer to the center of the system around HEZ. /DL/
&&
.DISCUSSION...
Regional radars showed Tropical Storm Barry spinning over south
central Louisiana. Drier air wrapping into the system has limited
heavy rainfall amounts thus far over our CWA but, local radars
did show a band of convection over our southeast zones extending
north into central Mississippi that was producing heavy rainfall
rates. In addition a few rotating cells within this band will
continue to bring the threat of brief tornadoes. The strongest
wind gusts are expected to be across our southwest where a Wind
Advisory will remain in place. Additional heavy banded
precipitation may develop toward morning and may result in flash
flooding so the Flash Flood Watch will also remain in effect
through Sunday. /22/
Prior discussion below:
Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.
Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.
While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/
Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 78 72 83 / 64 82 90 81
Meridian 73 82 73 84 / 54 84 79 69
Vicksburg 73 76 74 83 / 84 88 93 85
Hattiesburg 73 81 72 83 / 72 90 78 69
Natchez 72 77 73 83 / 90 90 86 85
Greenville 73 76 72 81 / 68 91 94 85
Greenwood 73 78 73 81 / 74 90 94 88
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
Wind Advisory until 10 AM CDT this morning for MSZ059>061.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
Wind Advisory until 10 AM CDT this morning for LAZ023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
DL/22/GG/10Hazardous weather outlook, Jul 13, 4:12 PM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 412 PM CDT Sat Jul 13 2019 ARZ074-075-MSZ018-019-025>029-034>037-042>044-049>052-055>058- 064>066-142115- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Washington-Humphreys-Holmes-Attala-Yazoo- Madison MS-Leake-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Jefferson Davis-Covington-Jones- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ030>033-038-039-045-046-142115- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ007>009-015-016-025-MSZ040-041-047-048-053-054-062-063-142115- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Hinds-Claiborne-Copiah-Lincoln-Lawrence- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. LAZ023-024-026-MSZ059>061-142115- Franklin LA-Catahoula-Concordia-Jefferson-Adams-Franklin MS- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through sunday, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ072>074-142115- Marion-Lamar-Forrest- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. 10 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 13, 7:37 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM NON-TSTM WND DMG NATCHEZ 31.55N 91.39W
07/13/2019 ADAMS MS BROADCAST MEDIA
SEVERAL TREES WERE DOWN IN NATCHEZ. A TREE
WAS DOWN NEAR MAIN NEAR AUBURN AND LIBERTY
ROAD NEAR ANTIOCH CHURCH. A TREE WAS ON A
POWERLINE NEAR MYRTLE ROAD AND MORGANTOWN
ROAD. REPORTED VIA SOCIAL MEDIA.
&&Special weather statement, Jul 13, 9:21 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
921 PM CDT Sat Jul 13 2019
MSZ063>065-072-073-140245-
Lawrence MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
921 PM CDT Sat Jul 13 2019
...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN LAWRENCE...WEST
CENTRAL COVINGTON...WESTERN LAMAR AND JEFFERSON DAVIS COUNTIES UNTIL
945 PM CDT...
At 921 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Morgantown around 930 PM CDT.
Improve and Goss around 935 PM CDT.
Bunker Hill and Society Hill around 940 PM CDT.
Carson around 945 PM CDT.
Other locations impacted by this storm include Bassfield and Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3107 8984 3108 8992 3113 8994 3113 8995
3168 9010 3172 8967 3100 8947 3100 8950
3101 8950 3101 8955 3100 8955 3100 8983
TIME...MOT...LOC 0221Z 181DEG 34KT 3124 8980
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.